# SDR AALA201612059016

- Difficulty date: December 3, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 50,757 hours, 21,866 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 18 SEATS ABC EMERGENCY LIGHT CONNECTORS BROKEN.   REPLACED THE WIRE HARNESS AND ACCOMPLISHED A SATISFACTORY OPS CHECK.
